# SDR YYFA20130502001

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,400 hours, 21,370 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 P/A HAS LOUD NOISY FEEDBACK.
